# SDR SWAA2021012043037

- Difficulty date: December 19, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 32,944 hours, 19,999 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB STA 120.30 INSPAR RIB NR 3 STIFFENER CRACKED.  INSTALLED STIFFENER REPAIR, PER SRM 55-10-09-2R-4.  SEE TASK CARD FOR INDIVIDUAL SIGN OFFS.
